# SDR SWI2025F00198

- Difficulty date: December 4, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR SILL SUPPORT FS1031-1047 CAMP 29265879     (C-CHECK RO 2/26/2025)    REPLACED AFT CARGO DOOR SILL SUPPORT FS1031-FS1047 REF DWG# MM670-35085 REV L ; CRJ900 SRM  51-42-06-001-001-A01 AND 51-42-21-001-001-A01  REV: 38 DATE: JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS
